Difference method for the solution of coefficient boundary value problems
Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1054-1057
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_5_a11,
author = {B. M. Budak and A. D. Iskenderov},
title = {Difference method for the solution of coefficient boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {1054--1057},
year = {1966},
volume = {171},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a11/}
}
B. M. Budak; A. D. Iskenderov. Difference method for the solution of coefficient boundary value problems. Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1054-1057. http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a11/